# SDR AU980092

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: A2753301620000
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD FLAP BEVEL GEARBOX TO ATTACHMENT BRACKET LINK BROKEN AT ATTACHMENT HOLE. CAUSED BY EXFOLIATION CORROSION.
